Alert archive / Wisconsin / Gale Warnings in 2013
Gale Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Jan 8, 2013, 10:31 AM CST. It took effect at Jan 8, 2013, 6:00 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2013, 10:31 AM CST (16:31 UTC)
- In effect from
- Jan 8, 2013, 6:00 PM CST
- Expired
- Jan 9, 2013, 2:56 PM CST
- In force
- 21 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
735 WHUS73 KGRB 081631 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1031 AM CST TUE JAN 8 2013 ...GUSTY WINDS EXPECTED THIS EVENING THROUGH WEDNESDAY MORNING... .GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP BY THIS EVENING...AS THE SURFACE PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW MOVING ACROSS SOUTHERN CANADA. WINDS WILL VEER WEST LATE TONIGHT AND WEDNESDAY. LMZ521-541-090045- /O.NEW.KGRB.GL.W.0002.130109T0000Z-130109T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1031 AM CST TUE JAN 8 2013 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KTS THIS EVENING...WITH GUSTS TO 35 KTS POSSIBLE. WINDS WILL VEER WEST LATE TONIGHT AND WEDNESDAY. * WAVES...WAVES WILL BUILD TO 4 TO 6 FT LATE TONIGHT.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-090045- /O.NEW.KGRB.SC.Y.0004.130109T0000Z-130109T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1031 AM CST TUE JAN 8 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS THIS EVENING...WITH GUSTS TO 30 KTS POSSIBLE. WINDS WILL VEER WEST LATE TONIGHT AND WEDNESDAY.| * WAVES...WAVES WILL BUILD TO 3 TO 5 FT BY LATE TONIGHT.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
288 WHUS73 KGRB 082109 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CST TUE JAN 8 2013 ...GUSTY WINDS EXPECTED THIS EVENING THROUGH WEDNESDAY MORNING... .GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP BY THIS EVENING...AS THE SURFACE PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW MOVING ACROSS SOUTHERN CANADA. WINDS WILL VEER WEST LATE TONIGHT AND WEDNESDAY. LMZ521-541-090515- /O.CON.KGRB.GL.W.0002.130109T0000Z-130109T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 309 PM CST TUE JAN 8 2013 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KTS THIS EVENING...WITH GUSTS TO 40 KTS POSSIBLE. WINDS WILL VEER WEST LATE TONIGHT AND WEDNESDAY. * WAVES...WAVES WILL BUILD LATE TONIGHT TO 6 TO 10 FT ON THE LAKE AND TO 4 TO 7 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-090515- /O.CON.KGRB.SC.Y.0004.130109T0000Z-130109T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 309 PM CST TUE JAN 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS THIS EVENING...WITH GUSTS TO 30 KTS POSSIBLE. WINDS WILL VEER WEST LATE TONIGHT AND WEDNESDAY. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
513 WHUS73 KGRB 090258 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 858 PM CST TUE JAN 8 2013 ...GUSTY WINDS EXPECTED THROUGH WEDNESDAY MORNING... .GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE AS THE SURFACE PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW MOVING ACROSS SOUTHERN CANADA. WINDS WILL VEER WEST LATE TONIGHT AND WEDNESDAY. LMZ521-541-091100- /O.CON.KGRB.GL.W.0002.000000T0000Z-130109T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 858 PM CST TUE JAN 8 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * WINDS...SOUTHWEST WINDS 20 TO 25 KTS...WITH GUSTS TO 40 KTS POSSIBLE. WINDS WILL VEER WEST LATE TONIGHT AND WEDNESDAY. * WAVES...WAVES WILL BUILD LATE TONIGHT TO 6 TO 10 FT ON THE LAKE AND TO 4 TO 7 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-091100- /O.CON.KGRB.SC.Y.0004.000000T0000Z-130109T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 858 PM CST TUE JAN 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS...WITH GUSTS TO 30 KTS POSSIBLE. WINDS WILL VEER WEST LATE TONIGHT AND WEDNESDAY. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
012 WHUS73 KGRB 090936 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 AM CST WED JAN 9 2013 ...GUSTY WINDS MAINLY THIS MORNING... .GUSTY SOUTHWEST WINDS WILL VEER WEST THIS MORNING AS A LOW PRESSURE SYSTEM TRACKS ACROSS SOUTHERN CANADA. LMZ521-541-091800- /O.CON.KGRB.GL.W.0002.000000T0000Z-130109T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 336 AM CST WED JAN 9 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...SOUTHWEST WINDS 20 TO 25 KTS VEERING WEST...WITH GUSTS TO 40 KTS POSSIBLE THIS MORNING. WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON. * WAVES...WAVES 6 TO 10 FT ON THE LAKE AND TO 4 TO 7 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-091800- /O.CON.KGRB.SC.Y.0004.000000T0000Z-130109T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 336 AM CST WED JAN 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...SOUTHWEST WINDS 15 TO 25 KTS...VEERING WEST WITH GUSTS TO 30 KTS THIS MORNING. WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON. * WAVES...WAVES 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
819 WHUS73 KGRB 091602 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1002 AM CST WED JAN 9 2013 ...GUSTY WINDS EXPECTED THROUGH THIS AFTERNOON... .A TIGHT PRESSURE GRADIENT OVER THE GREAT LAKES REGION...BETWEEN A STRONG LOW PRESSURE SYSTEM NEAR CENTRAL ONTARIO AND HIGH PRESSURE TO THE SOUTHWEST OVER THE PLAINS...WILL RESULT IN GUSTY WEST WINDS THROUGH THIS AFTERNOON. WINDS WILL SLOWLY EASE BY LATE AFTERNOON. LMZ522-542-543-092200- /O.UPG.KGRB.SC.Y.0004.000000T0000Z-130109T1800Z/ /O.EXB.KGRB.GL.W.0002.000000T0000Z-130109T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1002 AM CST WED JAN 9 2013 ...GALE WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...WEST WINDS 20 TO 25 KTS...WITH GUSTS TO 35 KTS ARE EXPECTED. WINDS WILL GRADUALLY DIMINISH BY LATE THIS AFTERNOON. * WAVES...WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-541-092200- /O.EXT.KGRB.GL.W.0002.000000T0000Z-130109T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1002 AM CST WED JAN 9 2013 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...WEST WINDS TO 30 KTS...WITH GUSTS TO 35 KTS ARE EXPECTED. GUSTS TO 40 KTS ARE POSSIBLE NEAR DEATHS DOOR. WINDS WILL GRADUALLY DIMINISH BY LATE THIS AFTERNOON. * WAVES...WAVES OF 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
512 WHUS73 KGRB 092056 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 256 PM CST WED JAN 9 2013 ...GUSTY WEST WINDS EXPECTED UNTIL THIS EVENING... .WHILE WINDS HAVE DIMINISHED AND GALE FORCE GUSTS HAVE COME TO AN END...WINDS WILL CONTINUE TO BE HAZARDOUS TO SMALL CRAFT THROUGH THE AFTERNOON AND EARLY EVENING. WINDS SHOULD FINALLY SUBSIDE TO 5 TO 10 KTS A LITTLE AFTER SUNSET TONIGHT. LMZ521-522-541>543-100000- /O.CAN.KGRB.GL.W.0002.000000T0000Z-130109T2200Z/ /O.NEW.KGRB.SC.Y.0005.130109T2056Z-130110T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 256 PM CST WED JAN 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST AT 10 TO 20 KTS WITH OCCASIONAL GUSTS TO AROUND 25KT WILL CONTINUE THROUGH THE AFTERNOON BEFORE GRADUALLY DIMINISHING EARLY THIS EVENING. * WAVES...2 TO 4 FT DUE TO OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Jan 8, 5:14 AM CST, 5 hours 17 minutes earlier.
Area forecast discussion, Jan 8, 5:14 AM CST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 514 AM CST TUE JAN 8 2013 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY/TONIGHT/WEDNESDAY. A SERIES OF WEAK SHORT WAVES AND WEAK RIDGES WILL BE PASSING OVER THE NORTHERN PLAINS AND GREAT LAKES REGION THROUGH WEDNESDAY. FIRST SHORT WEAK WAVE PASSING OVER OVERNIGHT AND WILL BE NORTHEAST OF THE AREA BY SUNRISE. CLOUDS AND LIGHT PCPN WITH THIS WAVE CONFINED NORTH OF THE WI/UPPER MI BORDER. SOME MID TO HIGH LEVEL CLOUDS WERE PASSING OVER EARLY THIS MORNING BUT MOST LOCATIONS WILL SEE PLENTY OF SUNSHINE. LIGHTER WINDS WITH THE APPROACHING RIDGE WERE AIDING WITH THE CREATION OF FOG EARLY THIS MORNING OVER CENTRAL WISCONSIN AND INTO IOWA AND SOUTHERN MINNESOTA. WILL NEED TO ADD A MORNING MENTION OF FOG AT THIS TIME. AFTER A WEAK RIDGE PASSES OVER TODAY...ANOTHER SLIGHTLY STRONGER WAVE PASSES OVER TONIGHT. THE NAM AND GFS GENERATE LIGHT MEASURABLE TONIGHT OVER THE NORTH HALF OF THE STATE...WHILE THE ECMWF IS DRY. AFTER THIS SECOND WAVE DEPARTS WEDNESDAY MORNING...UPPER HEIGHT INCREASE AGAIN WEDNESDAY TO CONTINUE THE WARMING TREND FOR THE WEEK. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. CUT OFF LOW ACROSS SOUTHERN TEXAS/NORTHERN MEXICO WILL EJECT NORTHEAST AS WEST COAST TROUGH DIGS AND EAST COAST RIDGE BUILDS EARLY IN THE PERIOD. THE SYSTEM WILL MOVE ACROSS THE REGION THURSDAY INTO FRIDAY...BRINGING RAIN (RAIN/FREEZING RAIN ACROSS THE FAR NORTH) LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. 850MB TEMPERATURES ARE VERY WARM TO SUPPORT LIQUID PRECIPITATION. THE TOUGH CALL IS ON THE SURFACE TEMPERATURES ACROSS THE NORTH WHERE EVAPORATIVE COOLING EFFECT WILL CAUSE TEMPERATURES TO FALL AROUND FREEZING. SOME MODELS SUGGEST TEMPERATURES WILL RISE A FEW DEGREES OVERNIGHT...THUS TOUGH TO GAGE THE IMPACTS OF ANY FREEZING RAIN IN THIS REGION. ALSO... THE HEAVIEST PRECIPITATION WILL FALL ACROSS NORTHEAST WISCONSIN WHERE TEMPERATURES SHOULD BE WARM ENOUGH FOR ALL RAIN. THE PRECIPITATION WILL DIMINISH LATE THURSDAY NIGHT. ON FRIDAY...CONTINUED A SMALL CHANCE OF LIGHT RAIN...BUT COULD END UP BEING DRIZZLE SINCE MID LEVEL MOISTURE GETS SCOURED OUT. DID RAISE TEMPERATURES FRIDAY THROUGH SATURDAY PER LATEST ECMWF MODEL AND COORDINATION WITH SURROUNDING OFFICES. A FEW DAYS AGO...IT APPEARS THERE WOULD BE AN ACCUMULATING SNOW ACROSS PART OF THE AREA ON SATURDAY. THIS IS NOT THE CASE TONIGHT AS THE GFS/ECMWF BRING THE SURFACE LOW NORTH AND WEST OF GREEN BAY. THIS TRACK WOULD BRING LITTLE IN THE WAY OF SNOW SINCE MOST OF THE PRECIPITATION WOULD BE EAST OF THE AREA BY THE TIME THE COLDER AIR ARRIVES. LOW TEMPERATURES FRIDAY NIGHT WILL BE VERY MILD WITH LOWS IN THE 30S. THERE EVEN COULD BE A LOW OF 40 DEGREES ACROSS THE SOUTHERN PORTION OF OUR AREA IF THE ECMWF IS CORRECT. COLD FRONT WILL SWEEP ACROSS THE AREA SATURDAY. HIGH TEMPERATURES WILL MORE THAN LIKELY OCCUR DURING THE MORNING OR EARLY AFTERNOON THEN FALL THROUGH THE AFTERNOON AND EVENING. R AIR FILTERS IN ACROSS THE AREA...THUS A SMALL POP IS WARRANTED. SUNDAY WILL BE SHARPLY COLDER WITH HIGH TEMPERATURES ABOUT 20 DEGREES COLDER THAN SATURDAY. TEMPERATURES MAY NOT GET OUT OF THE TEENS NORTH AND WEST OF THE FOX VALLEY. IT WILL BE SEASONABLY COLD ON MONDAY. && .AVIATION...WEAK RIDGE WITH LIGHT WINDS DRIFTING OVER THE AREA THIS MORNING PRODUCING AREAS OF FOG THIS MORNING. WAS LOCALLY DENSE AT TIMES OVER PARTS OF CENTRAL AND NORTH CENTRAL WISCONSIN. OTHERWISE AFTER THE MORNING....MAINLY VFR CONDITIONS TODAY INTO TONIGHT. LIGHT SNOW TONIGHT MAY PRODUCE SCATTERED MVFR VSBYS FOR A FEW HOURS. INCREASING PRESSURE GRADIENT TONIGHT INTO WEDNESDAY WILL CREATE BLUSTERY CONDITIONS. TDH && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 8, 2:47 AM CST, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 247 AM CST TUE JAN 8 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-090900- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 247 AM CST TUE JAN 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG AND TEMPERATURES BELOW FREEZING OVER CENTRAL WISCONSIN EARLY THIS MORNING MAY PRODUCE SOME ICY PATCHES ON AREA ROADS AND SIDEWALKS THROUGH 900 AM. LIGHT SNOW COULD CAUSE A FEW SLICK SPOTS ON AREA ROADS ACROSS NORTHERN WISCONSIN TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STORM SYSTEM MAY GENERATE MIXED PRECIPITATION ACROSS THE REGION THURSDAY AFTERNOON INTO FRIDAY MORNING. EARLY INDICATIONS WOULD SUGGEST RAIN OVER EAST-CENTRAL AND NORTHEAST WISCONSIN...WHILE RAIN OR FREEZING RAIN IS POSSIBLE OVER PARTS OF CENTRAL...NORTH- CENTRAL AND FAR NORTHEAST WISCONSIN. THERE IS STILL A GREAT DEAL OF UNCERTAINTY IN THE IMPACTS OF THE FREEZING RAIN. PRECIPITATION AMOUNTS WILL BE LIGHTER AND AIR TEMPERATURES MAY RISE LATER THURSDAY NIGHT WHERE FREEZING RAIN MAY BE POSSIBLE. ANYONE TRAVELING NORTH AND WEST OF THE FOX VALLEY THURSDAY NIGHT SHOULD BE ON THE ALERT FOR ICY CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-090900- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 247 AM CST TUE JAN 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SOUTHWEST GALE FORCE GUSTS ARE POSSIBLE TONIGHT INTO WEDNESDAY MORNING.
In the hours before
Special weather statement, Jan 8, 8:59 AM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 859 AM CST TUE JAN 8 2013 WIZ005-010>012-018>020-030-031-035>037-045-081700- VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 859 AM CST TUE JAN 8 2013 ...SCATTERED SLIPPERY SPOTS POSSIBLE THIS MORNING... AREAS OF FOG AND BELOW FREEZING TEMPERATURES OVER PARTS OF CENTRAL AND NORTH CENTRAL WISCONSIN THIS MORNING MAY PRODUCE ICY PATCHES ON UNTREATED ROADS AND SIDEWALKS. PLEASE REMEMBER TO USE EXTRA CAUTION IF YOU PLAN TO TRAVEL IN THE AREA THIS MORNING. MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 10:31 AM CST | Small Craft Advisory | GRB | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.